# SDR DXTA2011011404411

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N858QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 3,896 hours, 2,743 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING TAXI, BRAKES WOULD NOT WORK UNTIL PEDALS PUSHED HALFWAY DOWN. PERFORMED A TAXI CHECK ON ACFT AND NO PROBLEMS NOTED.  AFTER FLIGHT, BRAKES "MUSHY" & FLUID RINGS NOTICED AROUND CYLINDERS BY BRAKE PEDALS WHERE SEALS MAY BE.  VISUALLY INSPECT PILOT LT & RT MASTER CYLINDERS AND DISCREPANCIES NOTED.  GAIN ACCESS TO BRAKE CONTROL VALVE, VISUALLY INSPECTED HD DISCREPANCIES NOTED.  REMOVE CONTROL VALVE EXHAUST LINE TO CONFIRM INTERNAL LEAKAGE NO PLS DISCREPANCIES NOTED.  BLED PILOT LT AND RT CYLINDERS AND CONTROL VALVE AND NOTED AIR BUBBLE, SPEED CYLINDERS UNTIL A FLOW OF AIR FORCE WAS OBTAINED, WORKED TS GAIN, MM 32-42-71 AND 32-40-00,  OPS CHECKED SATISFACTORY.
